# SDR HNAA2015031300092

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 56,219 hours, 63,975 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RT AMBER LIGHT REMAINED ON.  CREW CYCLED GEAR, IAW CHECKLIST. LIGHT REMAINED ON.  GEAR DOOR WAS CONFIRMED OPEN.  R & R GEAR DOOR ACTUATOR AND ADJUSTED ROD END IAW MM 32-10-36.  LEAKED CHECKED GOOD.  ADJUSTED DOORS PE 32-10-21. OPS AND LEAK CHECKED GOOD.
